# SDR 2011FA0000229

- Difficulty date: March 6, 2011
- Submitted: April 6, 2011
- Operation: Air carrier
- Aircraft: N769MS
- Make and model: Gulstm G150
- Aircraft serial: 252
- Aircraft time: 952 hours, 406 cycles
- Engine: Garrtt TFE73140
- Engine time: 952 hours, 406 cycles
- System (JASC): 2435 · Starter-Generator
- Part: Starter Gen
- Part number: 23065020
- Part serial: P1210
- Condition: Vibration
- Location: Zone 400
- Part time: 124 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: E
- Precautionary procedure: A

## Discrepancy

STARTER GENERATOR DEVELOPED VIBRATIONS IN FLIGHT.  STARTER GEN CONTINUED TO WORK.  AFTER REMOVAL, AT FIRST LOOK IT SEEMED THAT BEARING HAD DETERIORATED.  MFG TOOK STARTER GENERATOR FOR TEARDOWN.
